AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Frank Kutzschebauch, Finnur Lárusson and Gerald W. Schwarz. Homotopy principles for equivariant isomorphisms. Trans. Amer. Math. Soc. 369 (2017) 7251-7300.
Abstract, references, and article information   
View Article: PDF

[2] Olivier Haution. On rational fixed points of finite group actions on the affine space. Trans. Amer. Math. Soc. 369 (2017) 8277-8290.
Abstract, references, and article information   
View Article: PDF

[3] Giuliano Gagliardi and Johannes Hofscheier. The generalized Mukai conjecture for symmetric varieties. Trans. Amer. Math. Soc. 369 (2017) 2615-2649.
Abstract, references, and article information
View Article: PDF

[4] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc. 367 (2015) 5475-5505.
Abstract, references, and article information   
View Article: PDF

[5] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc. 367 (2015) 2765-2786.
Abstract, references, and article information   
View Article: PDF

[6] Mahir Bilen Can and Michael Joyce. Weak order on complete quadrics. Trans. Amer. Math. Soc. 365 (2013) 6269-6282.
Abstract, references, and article information   
View Article: PDF

[7] Michaël Balan. Multiplicity on a Richardson variety in a cominuscule $G/P$. Trans. Amer. Math. Soc. 365 (2013) 3971-3986.
Abstract, references, and article information   
View Article: PDF

[8] Lex Renner and Alvaro Rittatore. The ring of regular functions of an algebraic monoid. Trans. Amer. Math. Soc. 363 (2011) 6671-6683. MR 2833572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nicholas Proudfoot. All the GIT quotients at once. Trans. Amer. Math. Soc. 363 (2011) 1687-1698. MR 2746660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Susan J. Sierra. Geometric idealizer rings. Trans. Amer. Math. Soc. 363 (2011) 457-500. MR 2719690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Greb. Projectivity of analytic Hilbert and Kähler quotients. Trans. Amer. Math. Soc. 362 (2010) 3243-3271. MR 2592955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] K. R. Goodearl and M. Yakimov. Poisson structures on affine spaces and flag varieties. II. Trans. Amer. Math. Soc. 361 (2009) 5753-5780. MR 2529913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernt Tore Jensen, Dag Madsen and Xiuping Su. Degeneration of A-infinity modules. Trans. Amer. Math. Soc. 361 (2009) 4125-4142. MR 2500881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jaka Cimpric, Salma Kuhlmann and Claus Scheiderer. Sums of squares and moment problems in equivariant situations. Trans. Amer. Math. Soc. 361 (2009) 735-765. MR 2452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Grzegorz Bobinski. Geometry of regular modules over canonical algebras. Trans. Amer. Math. Soc. 360 (2008) 717-742. MR 2346469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xuhua He. The $G$-stable pieces of the wonderful compactification. Trans. Amer. Math. Soc. 359 (2007) 3005-3024. MR 2299444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Rikard Bögvad and Rolf Källström. Geometric interplay between function subspaces and their rings of differential operators. Trans. Amer. Math. Soc. 359 (2007) 2075-2108. MR 2276613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kayo Masuda and Masayoshi Miyanishi. Affine pseudo-planes and cancellation problem. Trans. Amer. Math. Soc. 357 (2005) 4867-4883. MR 2165391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Juan B. Sancho de Salas. Tangent algebraic subvarieties of vector fields. Trans. Amer. Math. Soc. 357 (2005) 3509-3523. MR 2146636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kayo Masuda. Nonlinearizable actions of dihedral groups on affine space. Trans. Amer. Math. Soc. 356 (2004) 3545-3556. MR 2055746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thierry Levasseur. Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra. Trans. Amer. Math. Soc. 353 (2001) 4189-4202. MR 1837227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jozsef Horvath and Roger Howe. The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000) 5795-5815. MR 1422608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Daniel S. Sage. The geometry of fixed point varieties on affine flag manifolds. Trans. Amer. Math. Soc. 352 (2000) 2087-2119. MR 1491876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yehuda Shalom. Invariant measures for algebraic actions, Zariski dense subgroups and Kazhdan's property (T). Trans. Amer. Math. Soc. 351 (1999) 3387-3412. MR 1615966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] T. Nakano. Projective threefolds on which $\mathbf{SL}(2)$ acts with 2-dimensional general orbits. Trans. Amer. Math. Soc. 350 (1998) 2903-2924. MR 1451611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jean Rynes. Nonsingular affine $k\sp *$-surfaces . Trans. Amer. Math. Soc. 332 (1992) 889-921. MR 1062868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] F. De Mari, C. Procesi and M. A. Shayman. Hessenberg varieties . Trans. Amer. Math. Soc. 332 (1992) 529-534. MR 1043857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nicolás Andruskiewitsch and Juan A. Tirao. A restriction theorem for modules having a spherical submodule . Trans. Amer. Math. Soc. 331 (1992) 705-725. MR 1034657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2

American Mathematical Society